# SDR HALA2015070600130

- Difficulty date: July 6, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 21,794 hours, 3,549 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Actuator
- Part number: 66282390009
- Part serial: 04635
- Condition: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE, FL 380 INTERMITTENT ECAM FUEL APU LP VALVE F/A ULT.  R & R APU LP VALVE ACTUATOR IAW AMM 28-29-52-400-801-A.  OPS CHECK GOOD.
